medicine and diabetic

Tiju
By Tiju Latest Reply 2013-01-27 23:38:09 -0600
Started 2010-06-02 05:33:43 -0500

Is there any problem if I wont take medicine if diabetic

Regards
Tijumon Cherian


24 replies

Truckers home
Truckers home 2011-06-19 20:05:28 -0500 Report

don't feel bad I don't take meds but my DR. tells me that I have to drop my A1C when its below 6.0 and my sugar at fasting or when I wake is less than 130 and I have been known to drop from 106 to 65 and that is when my head hurts meaning I have dropped to low. you need to talk with your DR. and if your not happy with what he/she says get a second opinon

sand junky
sand junky 2011-02-26 22:27:03 -0600 Report

I agree that you should let your doctor know as soon as possable. I also have type 2 diabetes and hate the feeling of low blood sugar. I hope it gets easier for you. There is some great support in this community but nothing should replace your doctor.

Lakeland
Lakeland 2010-06-13 09:33:24 -0500 Report

What are your numbers???, If you're keeping them ok, by exercise than some meds can drop your sugars tooo low & that's dangerous too. I don't always take my meds, but I test first or when I'm low, that's the time I enjoy something special.

But if your numbers are high, diabetes is a long death sentence— my dad was proof. The doctor told me high blood sugar makes the blood like syrup & is hard on all organs, if the eyesight is affected, your blind, if the kidneys are affected you'll be on dialysis for 4 hours every other day. if circulation goes, you could lose body parts, fingers, toes, feet, legs.

It's no picnic but thank God it's controlable
Diane

wayneb1
wayneb1 2010-06-11 18:22:05 -0500 Report

you may die for one thing you will have major hig hs and lows to the point of blacking out or crying hysterically or losing a leg or foot or arm think and let your docter help you and do what he was put on earth for to save your life

alanbossman
alanbossman 2010-06-02 11:17:18 -0500 Report

You need to see your doctor,and he may lower your meds. I dont know what meds you are taking or dose

Tiju
Tiju 2010-06-02 11:43:50 -0500 Report

i am taking semi diaonel, one tablet a day, in the morning after my breakfast

kdroberts
kdroberts 2010-06-02 11:56:24 -0500 Report

Are you sure that's the name of the drug and not the instructions for taking it? Semidiurnal means every 12 hours. I've not heard of that drug if that is the correct name but it sounds like a sulfonylurea.

petals
petals 2010-06-02 10:45:57 -0500 Report

If the doctor told you to take the medicine, then you need to take it. You can get very sick if you don't.

Tiju
Tiju 2010-06-02 11:03:44 -0500 Report

thanks petals, I was taking medicine but my sugar level use to come down to 60 after 2 hours. because of this I had to stop taking medicine

purple1900
purple1900 2011-06-20 00:39:35 -0500 Report

if your sugar is dropping that fast after taking your meds you need to call your doctor. I got put on a new one last week and my doctor changed it again after I dropped like that in my sleep

petals
petals 2010-06-02 12:59:56 -0500 Report

Did you tell your doctor how low your sugar level was getting? He or she may be able to lower your dose or try a different med.

wayneb1
wayneb1 2010-06-11 18:25:54 -0500 Report

you should be eating a palms worth of food every 2 2 and a half hours nuts berries high in antioxidents and try cinnamon for a surprising treat sweet and helps to control sugar spikes and lows you should eat a healthy handful every two hours and stay healthy if your sugar is 60 you need food I can tell you that a glass 8 oz orange juice can help or kool aid

kdroberts
kdroberts 2010-06-02 10:40:32 -0500 Report

It depends, do you need it? Some type 2's are able to manage without medication for a while. If you need medication and don't take it, bad things will happen.

Tiju
Tiju 2010-06-02 11:06:52 -0500 Report

thanks kdroberts, I was taking medicine but my sugar level use to come down to 60 after 2 hours. because of this I had to stop taking medicine, yes I have type 2.
what do you think should I continue

kdroberts
kdroberts 2010-06-02 11:16:37 -0500 Report

You need to talk to your doctor and see if the dose needs adjusting or the medication switched for something else.

Trudie Ann
Trudie Ann 2011-06-20 01:37:36 -0500 Report

Yes please talk to your doctor and keep him informed of your blood sugar levels. It is very important that you tell your doctor everything. That is the only way he can help you.

Jeannie Holmes
Jeannie Holmes 2010-06-02 10:16:09 -0500 Report

YES you need to take your meds. And do what your doctor tells you.

Tiju
Tiju 2010-06-02 11:08:07 -0500 Report

thanks Jeannie, I was taking medicine but my sugar level use to come down to 60 after 2 hours. because of this I had to stop taking medicine. what do you say should I continue

Emma2412
Emma2412 2010-06-12 16:41:10 -0500 Report

Good for you that it is down, but to just stop it without speaking to your doctor about it is not a good idea. Hopefully, you take something with you so that if it gets too low you can take something (glucose tablets, or orange juice (which is what I always opt for). Good luck.